JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INVERTIBLE KNOT CONCORDANCES AND PRIME KNOTS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 32, Issue 1,  2010, pp.157-165
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2010.32.1.157
 Title & Authors
INVERTIBLE KNOT CONCORDANCES AND PRIME KNOTS
Kim, Se-Goo;
  PDF(new window)
 Abstract
Silver and Whitten proved that every knot in is invertibly concordant to a hyperbolic knot by a series of Nakanishi's construction. We prove that every knot in is invertibly concordant to a nonhyperbolic prime knot by a simple one step satellite construction.
 Keywords
Invertible knot concordance;Prime knots;Satellite construction;
 Language
English
 Cited by
 References
1.
R. C. Kirby and W. B. R. Lickerish, Prime knots and concordance, Math. Proc. Cambridge Philos. Soc. 86 (1979), 437-441. crossref(new window)

2.
J. Levine, Doubly sliced knots and doubled disk knots, Michigan Math. J. 30 (1983), no. 2, 249-256. crossref(new window)

3.
C. Livingston, Homology cobordisms of 3-manifolds, knot concordances, and prime knots, Pacific J. Math. 94 (1981), no. 1, 193-206. crossref(new window)

4.
R. Myers, Homology cobordisms, link concordances, and hyperbolic 3-manifolds, Trans. Amer. Math. Soc. 278 (1983), no. 1, 271-288.

5.
R. Myers, Excellent 1-manifolds in compact 3-manifolds, Topology Appl. 49 (1993), no. 2, 115-127. crossref(new window)

6.
Y. Nakanishi, Primeness of links, Math. Sem. Notes Kobe Univ. 9 (1981), 415-440.

7.
D. Ruberman, Doubly slice knots and the: Casson-Gordon invariants, Trans. Amer. Math. Soc. 279 (1983), no. 2, 569-588. crossref(new window)

8.
D. Ruberman, Seifert surfaces of knots in $S^4$, Pacific J. Math. 145 (1990), no. 1, 97-116. crossref(new window)

9.
H. Seifert, On the homology invariants of knots, Quart. J. Math. Oxford Ser. (2) 1 (1950), 23-32. crossref(new window)

10.
D. Silver and W. Whitten, Hyperbolic covering knots, Algebr. Geom. Topol. 5 (2005), 1451-1469 (electronic). crossref(new window)

11.
T. Soma, Hyperbolic, fibred links and fibre-concordances, Math. Proc. Cambridge Philos. Soc. 96 (1984), no. 2, 283-294. crossref(new window)

12.
N. W. Stoltzfus, Algebraic computations of the integral concordance and double null concordance group of knots, Knot theory (Proc. Sem., Plans-sur-Box, 1977), pp.274-290, Lecture Notes in Math. 685, (J.C. Hausmann, ed.), Springer-Verlag. Berlin, 1978.

13.
D. W. Sumners, Invertible knot cobordisms, Comment. Math. Helv. 46 (1971), 240-256. crossref(new window)

14.
E. C. Zeeman, Twisting Spun knots. Trans. Amer. Math. Soc. 115 (1965), 471-495. crossref(new window)